2 doctors weighed in:

Supposed to bleed after taking the shot of mtx?

2 doctors weighed in
Dr. Steven Ginsberg
Internal Medicine - Hematology & Oncology
1 doctor agrees

In brief: Maybe

Where are you bleeding from? If it was a subcutaneous or intramuscular injection, slight bleeding or a bruise at the site is not unusual.
If you are bleeding from your gums, nose, in your urine or your bowel movements, this requires urgent evaluation.

In brief: Maybe

Where are you bleeding from? If it was a subcutaneous or intramuscular injection, slight bleeding or a bruise at the site is not unusual.
If you are bleeding from your gums, nose, in your urine or your bowel movements, this requires urgent evaluation.
Dr. Steven Ginsberg
Dr. Steven Ginsberg
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors